Commentarii Mathematici Helvetici

, Volume 54, Issue 1, pp 179–184 | Cite as

The Jenkins Strebel differentials with one cylinder are dense

  • Howard Masur
Article
  • 56 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Douady, A. andHubbard, J.,On the density of Strebel differentials. Inventiones math.30 (1975) 175–179.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Hubbard, J. andMasur, H.,Quadratic differentials and foliations, to appear, Acta Mathematica.Google Scholar
  3. [3]
    Jenkins, J. A.,On the existece of certain general extremal metrics. Ann. of Math.,66 (1957) 440–453.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Strebel, K.,Quadratic differentials and extremal quasiconformal mappings; Lecture Notes, University of Minnesota, 1967.Google Scholar
  5. [5]
    —,Uber quadratische Differentiale mit geschlossenen Trajectorien und extremale quasi-konformen Abbildunge, Festband 70, Geburstag von Rolf Nevanlinna, Springer, Berlin 1966, pp. 105–127.Google Scholar
  6. [6]
    Thurston, W.,On the geometry and dynamics of diffeomorphisms of surfaces, preprint.Google Scholar

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • Howard Masur
    • 1
  1. 1.University of Illinois at Chicago CircleChicagoUSA

Personalised recommendations